| Model Number |
VELA |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4) h3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire that transducer fault occurred with the vela ventilator.Furthermore, the respiratory rate was incorrect.The event occurred during setup with no patient involvement.